# SDR J8UR20170901001

- Difficulty date: May 16, 2016
- Submitted: September 1, 2017
- Operation: General aviation
- Filed by: Sierra Nevada Company, LLC, repair station J8UR891Y
- Aircraft: N162FM
- Make and model: Beech B300
- Aircraft serial: FM62
- Aircraft time: 13 hours, 14 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: HAAS122009301
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE FLIR / LIFT ASSEMBLY INSTALLATION,  IT WAS NOTED THAT UPPER PIVOT PIN WHICH IS PART OF DOOR ASSEMBLY WAS BENT.  THERE HAVE BEEN MULTIPLE FAILURES OF THIS PART SOME DUE TO RIGGING AND ALIGNMENT ISSUES. THERE HAVE BEEN FAILURES OF THIS COMPONENT PART OF OTHER AIRCRAFT WITH STC SA03087NY INSTALLED.  SERVICE BULLETINS HAVE BEEN ISSUED TO CUSTOMERS ALONG WITH NEW PARTS TO CORRECT DEFICIENCY. CURRENTLY IS UNDER GOING EVALUATION TO IMPROVE PART PERFORMANCE AND RELIABILITY.
